Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 1, Pages 33–44 (Mi izv3162)  

This article is cited in 1 scientific paper (total in 2 paper)

On entire functions of exponential type assuming given values at given points

A. F. Leont'ev


Full text: PDF file (944 kB)

Bibliographic databases:
Received: 15.10.1947

Citation: A. F. Leont'ev, “On entire functions of exponential type assuming given values at given points”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949), 33–44

Citation in format AMSBIB
\Bibitem{Leo49}
\by A.~F.~Leont'ev
\paper On entire functions of exponential type assuming given values at given points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 1
\pages 33--44
\mathnet{http://mi.mathnet.ru/izv3162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29435}
\zmath{https://zbmath.org/?q=an:0036.18302}


Linking options:
  • http://mi.mathnet.ru/eng/izv3162
  • http://mi.mathnet.ru/eng/izv/v13/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
    2. V. A. Tkachenko, “Spectral theory in spaces of analytic functionals for operators generated by multiplication by the independent variable”, Math. USSR-Sb., 40:3 (1981), 387–427  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:182
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021